# SDR CALA2016042100236

- Difficulty date: April 20, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 49,126 hours, 16,199 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY FLOORBEAM HAS CORROSION ON TOP SURFACE LOCATED AT STATION 344 & BL 0. INSTALLED UPPER FLOORBEAM CHORD REPAIR IAW ECRA 5321-01929.
